# SDR SWAA2018050721716

- Difficulty date: May 3, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 45,339 hours, 26,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FAILED CAPACITY CHECK AT M1669.  R&R BATTERY PACK PER AMM.
